Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

How can I change skin tone in under arm and upper thighs?

Hi,am nimo -my skin tone is terrible,especially in the under arm n the upper thighs,any thing i can do to change that? -I had a lump a few monthas ago in my right breast n it was taken out then a few more months later another one developed right under my jaw,is this something i should be worried about,plus i get dizzy sometimes n lose appetite n constipate
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi nimo..
Skin of under arms /inner thighs darken frequently due to a condition called acanthosis nigricans. This is frequently associated with obesity/ thyroid abnormalities/family histories.The first treatment of this is to reduce weight.However, since you are complaining of dizziness/loss of appetite/lumps ,it is mandatory to do a blood work done before you start weight reduction.Only lightening creams will not help it lighten. Once you know that everything is fine ,you can start taking chemical peels for lightening of the areas,apply creams with kojic acid for few weeks. Do not use any depilatory creams/agents/ deodorants in the underarm areas at all!
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor